# SDR SWAA2023111514756

- Difficulty date: October 25, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 72,222 hours, 42,818 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER LOWER SKIN - CRACK FOUND TO BE .5' LONG AT 18' FROM FWD EDGE AT STA 193.90<[01] COMPLETED STEP#10;[02] REPAIRED RH HORIZONTAL STABILIZER LOWER SKIN PER SRM 55-10-01-2R-11.  TASK CARD COMPLETED.;[03] CARD COMPLETE
